By Topic

A direct proof of the weight retaining property of polynomials over a finite field

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
R. L. A. van Ravesteijn ; De Meibloem, Wateringen ; C. de Vroedt

A result of J.L. Massey et al. (see ibid., vol.IT-19, no.1, p.101-110, 1973) concerning weights of polynomials over GF(p r) is generalized from p=2 to general prime p . This generalization makes it possible to directly establish several theorems about polynomial weights in a way that no longer relies on results from coding theory

Published in:

IEEE Transactions on Information Theory  (Volume:34 ,  Issue: 4 )